# SDR SWAA061617

- Difficulty date: May 12, 2006
- Submitted: May 15, 2006
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 68,909 hours, 66,592 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6557463
- Condition: Corroded
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND L1 DOOR EMERGENCY EXIT EVAC SLIDE CORRODED AT AFT GIRT BAR BRACKET.  REMOVED AND REPLACED AFT GIRT BAR BRACKET PER MM.
